# SDR CALA2011110200705

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 44,978 hours, 12,200 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143044
- Part serial: 1026
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 54,515 hours, 11,719 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 50-60KTS LT ENGINE BLEED LIGHT CAME ON.  PERFORMED LOW SPEED REJECT.  LT ENG BLEED LIGHT WENT OUT DURING THE REJECT.  REPEAT WRITEUP REF 38965158 PERFORMED FIM TASK 36-10-00-815-811 NO DEFECTS FOUND.  REF NUMEROUS NON ROUTINES IN CHAPT 36 FOLLOWING PARTS REPLACED HPSOV, 390, 450, 490 SENSORS MX  REQUESTED EVALUATION FLT.
